Notifications

Fish Oil Side Effect?  

  RSS

GettinSwole
(@gettinswole)
Trusted Member
Joined: 2 years ago
Posts: 88
29/01/2020 1:39 pm  

Has anyone experienced fatigue as a side effect of Fish Oil supplementation? After each dose yesterday (3-4 caps) I felt a drowsiness, to the point when I wanted to go to sleep. Very odd for me and Fish Oil was the only thing I added. Seemed to be a direct correlation?


Quote
Wheelies
(@wheelies)
Trusted Member
Joined: 2 years ago
Posts: 96
29/01/2020 1:57 pm  

No fatigue.

Try it again every other day to see if it happens again.

As for me, if I don't use the enteric coated ones, I get stinky fish burps.

W.


ReplyQuote
jboldman
(@jboldman)
Member Moderator
Joined: 2 years ago
Posts: 1124
29/01/2020 2:22 pm  

yup, enteric coated with meals.

jb


ReplyQuote
guijr
(@guijr)
Prominent Member
Joined: 2 years ago
Posts: 763
29/01/2020 2:47 pm  

Why don't you try to lower the dose?

"The medals don't mean anything and the glory doesn't last. It's all about your happiness. The rewards are going to come, but my happiness is just loving the sport and having fun performing" ~ Jackie Joyner Kersee.


ReplyQuote
pSimonkey
(@psimonkey)
Estimable Member
Joined: 2 years ago
Posts: 107
29/01/2020 3:08 pm  

How interesting, has anybody got an idea as to why?


ReplyQuote
jboldman
(@jboldman)
Member Moderator
Joined: 2 years ago
Posts: 1124
29/01/2020 3:37 pm  

the literature is full of references to treating chronic fatigue syndrone with fish oils.

jb


ReplyQuote
Going-Long
(@going-long)
Active Member
Joined: 1 year ago
Posts: 10
29/01/2020 4:02 pm  

Try Udo's Oil instead. (of fish oil)

Pain is temporary
Quitting lasts forever


ReplyQuote
twistedneck
(@twistedneck)
Active Member
Joined: 1 year ago
Posts: 6
29/01/2020 4:22 pm  

never felt drowsy even from two tablespoons on an empty stomach


ReplyQuote
Piston
(@piston)
Active Member
Joined: 2 years ago
Posts: 17
29/01/2020 4:48 pm  

One thing that came to mind for a possible reason would be other anti-inflamatories or blood thinners that you may be taking. I had a blood clotting issue at one point (not clotting well) and the doctor felt it was due to a combination of asprin and fish oil. I can imagine on the more extream side some level of muscle weakness or fatigue.


ReplyQuote
Share: